# SDR SWAA2018070223212

- Difficulty date: June 11, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N270WN
- Make and model: Boeing 737705
- Aircraft serial: 29089
- Aircraft time: 48,750 hours, 34,858 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER REMOVABLE LEADING EDGE CRACKED RIB AT LEADING EDGE AT BS 151.75.  R&R RIB IAW SRM AND DWG.
